# SDR SIMA200308407

- Difficulty date: March 20, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  REMOVED EXISTING CENTER SILL AND INSTALLED NEW SILL IAW EMB REPAIR STATEMENT IC2003-145/0818.  (M)
